Le groupe de Witt d'une surface réelle.

Ghazi Ayoub

Commentarii mathematici Helvetici (1987)

  • Volume: 62, page 74-105
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ayoub, Ghazi. "Le groupe de Witt d'une surface réelle.." Commentarii mathematici Helvetici 62 (1987): 74-105. <http://eudml.org/doc/140078>.

author = {Ayoub, Ghazi},
journal = {Commentarii mathematici Helvetici},
keywords = {real surface; Witt group; quadratic forms},
pages = {74-105},
title = {Le groupe de Witt d'une surface réelle.},
url = {http://eudml.org/doc/140078},
volume = {62},
year = {1987},

AU - Ayoub, Ghazi
TI - Le groupe de Witt d'une surface réelle.
JO - Commentarii mathematici Helvetici
PY - 1987
VL - 62
SP - 74
EP - 105
KW - real surface; Witt group; quadratic forms
UR - http://eudml.org/doc/140078
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.